# SDR DALA2018031801818

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT WING SLAT PANEL NR 1 LOWER SKIN STA XFS=145. WEAR ON RT WING SLAT WAS REPAIRED, AS A PERMANENT REPAIR PER ER/A 566779-14 REV ORIGINAL AND ETI-17-18-038 REV 3.
